# SDR HALA2017071400187

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 4,808 hours, 773 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A HYDRAULIC YELLOW NR 2 ENGINE PUMP LOW PRESSURE IN FLIGHT.  FOUND HYD LEAK FROM YELLOW HP MANIFOLD FITTING PACKING.  REPLACED 
PACKING IAW AMM 29-13-53-400-803A,  PERFORMED A BLEED, OPS AND LEAK CHE CK OF YELLOW HYD SYSTEM IAW AMM 29-13-00.  ACFT YELLOW RESERVOIR WAS NOT EMPTY UPON ARRIVAL. NO FILTER DPI WERE TRIPPED. ACFT OK FOR SERVICE.
